# SDR SWIA202163583

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STR26L HAS CORROSION BETWEEN FS1047 AND FS1051.   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED STGR 26L AND TWO STGR SPLICES BETWEEN FS1031 AND FS1069. COMPLIED WITH ALL STEPS OF REO 670-53-61-2015 REV -A DATED: 2021-12-06 AND DWG MM670-35007 REV W. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
